MathSciNet Relay Station
MathSciNet bibliographic data
MR1492904 14H55 (30F10)
Turbek, Peter Sufficient conditions for a group of automorphisms of a Riemann surface to be its full automorphism group. J. Pure Appl. Algebra 123 (1998), no. 1-3, 285–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement